# SDR CALA2019092801646

- Difficulty date: September 25, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D532315152000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BILGE AREA, STGR 43L SPLICE, BTWN FR 30-3 1, HAS CORROSION FR 30 - FR 31, STR 43L (A3NB-53-3-6105) REF HAE CO LCQ NR 9298315 AND GENERATED BY V917055. FOUND FWD CARGO COMPARTMENT BILGE AREA STR 43L SPLICE BTWN FR 30 -31 CORODED OUT OF LIMITS IAW A320 SRM 53-21-11-283-001 FIG 01 P G 7 REMOVED AND REPLACED SPLICE IAW A320 SRM 51-72-11-917-001 PE RFORMED BY INSP BY AT HAECO LCQ
